# SDR YENA20091030148

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 10,203 hours, 6,131 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Part serial: 0312
- Condition: Failed
- Location: Le Slat
- Part time: 10,192 hours, 6,119 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 87 - JFK-SLC SLAT FAIL EXECUTED QRH PROCEDURE.  TROUBLESHOT SLAT SYSTEM FOUND TORQUE LIMITER OUTBOARD OF NR 1 ENG PYLON TRIPPED.  ACCOMPLISHED RESET CHECK OK.  TSI 2722 WAS ISSUED AT JFK TO REPLACED LT NR 2 SLAT INBOARD ACTUATOR.  ALSO PERFORMED SLAT ACTUATOR INSPECTION/CHECK IAW AMM 27-81-01.
